Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have diabetic ratino malopathy. Eye effected. What can I do about it?

I am a patient of diabetic ratino malopathy. right eye is effected. on 23rd april 2012 phaco for cateract done. after that it happend. doctor of sankara nethralaya of chennai started steroid treatment. on 30th may 1st injection pushed in my eye. but till today no such improvement. what can i do now? NEXT CHECK UP IS ON 16TH there any remedy?i am 50 years. sugar since last 15 years but more or less controlled. medicine-- amaryl 2 mg, once, pioglar 30 once, gluconorm sr 500 twice, niyalip 500 once in a day. last result--- fasting 116, pp 160, hba1c 6.2. urea , creatinine , lipid profile , LFT all are normal.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Dear Mr Mukherjee

Thanks a lot for your question. Your diabetes is under excelllent control as your A1c is 6.2 %. How was it before? The reason I am asking this to you is because sudden very good glycemic control achieved in shorter span of time can worsen existing eye disease ( eg A1c of 10 down to 6.2% in say 2 or 3 months). You seem to be on good medications too. Kindly discuss with your Opthalmologist about the vision problem to see if there are other alternative treatment to retinopathy. There are some newer medications like VEGF available for the treatment. Discuss this with them when you get a chance.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor